# SDR CALA2017121504467

- Difficulty date: December 15, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 67,957 hours, 11,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT ROWS 39-44 IS DIM. FOUND EMERG AISLE PATH LIGHTING SEAT TO SEAT HARNESS BELOW SEAT 37DEF NOT SECURE. RECONNECTED, OPS CK GOOD PER AMM 33-51-00-715- 200.
